Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 77, NWS Nashville, TN

June 15, 2016Davidson County, Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2016, 4:32 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 4:32 PM CDT (21:32 UTC)
Expired
Jun 15, 2016, 5:00 PM CDT
In force
28 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 47 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WUUS54 KOHX 152132
SVROHX
TNC037-149-187-152200-
/O.NEW.KOHX.SV.W.0077.160615T2132Z-160615T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
432 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  NOLENSVILLE... OR 7 MILES EAST OF FRANKLIN...MOVING SOUTHEAST AT
  50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...FRANKLIN...SMYRNA...BRENTWOOD...LA VERGNE...
  NOLENSVILLE...FOREST HILLS...OAK HILL...EAGLEVILLE...
  TRIUNE AND ROCKVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3582 8635 3570 8668 3571 8668 3570 8676
      3598 8690 3610 8675
TIME...MOT...LOC 2132Z 317DEG 42KT 3596 8671 

HAIL...<.75IN
WIND...60MPH
 
$$

AL
1 follow-up statement
451 
WWUS54 KOHX 152149
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
449 PM CDT WED JUN 15 2016

TNC037-152159-
/O.CAN.KOHX.SV.W.0077.000000T0000Z-160615T2200Z/
DAVIDSON TN-
449 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DAVIDSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3582 8635 3570 8667 3571 8668 3570 8674
      3571 8675 3570 8675 3570 8676 3589 8683
      3598 8663 3597 8662 3599 8660
TIME...MOT...LOC 2149Z 317DEG 42KT 3581 8654 

$$

TNC149-187-152200-
/O.CON.KOHX.SV.W.0077.000000T0000Z-160615T2200Z/
RUTHERFORD TN-WILLIAMSON TN-
449 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WEST CENTRAL RUTHERFORD AND SOUTHEASTERN WILLIAMSON COUNTIES...

AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MURFREESBORO...MOVING SOUTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMYRNA...LA VERGNE...NOLENSVILLE...EAGLEVILLE...
TRIUNE AND ROCKVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3582 8635 3570 8667 3571 8668 3570 8674
      3571 8675 3570 8675 3570 8676 3589 8683
      3598 8663 3597 8662 3599 8660
TIME...MOT...LOC 2149Z 317DEG 42KT 3581 8654 

HAIL...<.75IN
WIND...60MPH
 
$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:32 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 15, 3:32 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Nashville TN
332 PM CDT WED JUN 15 2016

.DISCUSSION...

Strong to severe thunderstorms now into our northwestern portions of
the cwa. Dewpoints in the 70s have allowed cape values to climb to
high levels this afternoon. In the mid and upper levels, pva is
helping to drive these storms as an impulse rides southeastward. 850
mb flow is rather light with only 15 to 20 kts indicated.
Nevertheless, these storms carry some height with them and a few
wind damage reports have been received over the past few hours.

HRRR seems to be handling this convection rather well. It indicates
that this activity should be rather progressive as it moves to the
southeast. Overnight...airmass will become more stable with time and
will therefore lower pops down to 20 to 30 percent after midnight.
Otw, will definitely include a pre evening period and tailor the
pops to the recent radar trends.

On Thursday, thermal troughing will lean more toward ridging as +23c
850 mb temps spread across the area. Northerly mid and upper level
flow looks disturbance free during the day with stronger low level
subsidence during the afternoon. However, with the activity
potentially becoming active again by evening, will still include a
slight chance of thunderstorms. Then on Thursday night, a frontal
boundary will be on approach. Given the heat in place, one would
think that reasonably high pops would be needed. However...mid level
temps are rather warm and the atmosphere looks capped. Question is,
will the boundary be strong enough to bust the cap and tap into the
impressively high cape values.  Latest spc day 2 info keeps the
slight risk to our east, where the better forcing along the boundary
resides. Will continue to carry low pops for showers and tstms.

Behind Thursday nights fropa, the drier air looks as though it will
win out by Friday and Friday nt.

For the near term temps, the heat on Thursday will definitely be on.
Will go mid to upper 90s for much of the area west of the Plateau.
We'll then cool it off a good 8 degrees or so on Friday.

In the ext fcst, gfs and euro solutions match up rather favorably.
A large shield of upper ridging looks as though it will dominate
much of the central and southern U.S.. The positioning of the axis
will pinwheel from the nations interior and elongate w-e over the
southern tier by Monday. Thankfully, The upper high center will
remain over the desert southwest and will put a hold on any
impressive thermal ridging across the southeastern U.S.. Thus, hot
and dry for the extended, but not too terrible and no heat
advisories are expected at this time. Dewpoints will be tolerable.

By late in the extended, w-e ridging will become suppressed and the
pattern will morph into more of a height elevated northwesterly flow
regime. With weak boundaries moving our way late in the extended,
will include low shower and thunderstorm chances by Wednesday.

&&

.AVIATION...
18Z TAF DISCUSSION.

A line of showers and thunderstorms has developed NW of KCKV. This
line will push SEWD over the next several hours and likely affect
all 3 of our mid-state terminals through 00Z this evening. Gusty
winds and reduced vis are the mostly likely effects from this line
for a couple of hours at each terminal. Have tried to time this
line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as
the line closes in on I-65.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      71  96  72  88  68 /  40  20  20  10   0
Clarksville    72  96  70  87  66 /  30  20  20  10   0
Crossville     70  89  66  80  63 /  50  20  20  10   0
Columbia       71  96  72  89  68 /  50  20  20  20   0
Lawrenceburg   71  96  71  89  67 /  50  20  20  20   0
Waverly        71  95  71  87  66 /  40  20  20  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 PM CDT WED JUN 15 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-161800-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1255 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY
FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE
TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND
130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY
7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A
FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND
GUSTS BEING THE MAIN THREAT.

HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S
ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR
EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF
PRECAUTIONS ARE NOT TAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME
NECESSARY AGAIN THURSDAY NIGHT.

27

In the hours before

Local storm report, Jun 15, 4:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
415 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     GOODLETTSVILLE          36.33N  86.70W
06/15/2016                   DAVIDSON           TN   PUBLIC

            5 INCH DIAMETER TREE LIMB DOWNED

&&

EVENT NUMBER OHX1600550

JACKSON
Local storm report, Jun 15, 4:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     2 N NASHVILLE           36.20N  86.78W
06/15/2016                   DAVIDSON           TN   TWITTER

            IMAGE OF A TREE DOWN AT METRO CENTER

&&

EVENT NUMBER OHX1600551

JACKSON
Local storm report, Jun 15, 4:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     GALLATIN                36.38N  86.45W
06/15/2016                   SUMNER             TN   TWITTER

            IMAGE OF A LARGE TREE LIMB SNAPPED

&&

EVENT NUMBER OHX1600552

JACKSON
Special weather statement, Jun 15, 4:26 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CDT WED JUN 15 2016

TNZ008>010-028>031-152215-
TROUSDALE TN-MACON TN-SMITH TN-SUMNER TN-WILSON TN-CLAY TN-
JACKSON TN-
426 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN CLAY...
SOUTHEASTERN SUMNER...TROUSDALE...NORTHEASTERN WILSON...MACON AND
NORTHWESTERN JACKSON COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES EAST OF GALLATIN TO 8 MILES NORTHEAST
OF WESTMORELAND. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...HARTSVILLE...WESTMORELAND...GORDONSVILLE...RED
BOILING SPRINGS...SOUTH CARTHAGE...ALEXANDRIA...DICKERSON CHAPEL
RECREATION AREA...BLEDSOE CREEK STATE PARK...DIXON SPRINGS...MOSS...
PLEASANT SHADE...BETHPAGE AND TUCKERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3661 8559 3609 8600 3608 8603 3638 8639
      3664 8622
TIME...MOT...LOC 2126Z 290DEG 36KT 3635 8634 3664 8613

AL
Local storm report, Jun 15, 4:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     2 W MOUNT JULIET        36.21N  86.56W
06/15/2016                   WILSON             TN   EMERGENCY MNGR

            TREE BLOCKING THE ROAD AT 3000 WEST DIVISION STREET

&&

EVENT NUMBER OHX1600553

JACKSON
Local storm report, Jun 15, 4:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
431 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     HERMITAGE               36.20N  86.62W
06/15/2016                   DAVIDSON           TN   TWITTER

            IMAGE OF A ONE-FOOT DIAMETER TREE DOWNED

&&

EVENT NUMBER OHX1600554

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:14 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart46 min
Jun 15, 2:46 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart44 min
Jun 15, 2:58 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart47 min
Jun 15, 3:24 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson36 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson31 min
Jun 15, 3:37 PM CDTSpecial Weather StatementOHXHumphreys38 min
Jun 15, 3:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson38 min
Jun 15, 4:01 PM CDTSpecial Weather StatementOHXMaury, Williamson44 min
Jun 15, 4:03 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry42 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson36 min
Jun 15, 4:26 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale49 min
Jun 15, 4:37 PM CDTSpecial Weather StatementOHXLawrence, Wayne38 min
Jun 15, 4:39 PM CDTSpecial Weather StatementOHXMarshall, Maury51 min
Jun 15, 4:45 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry45 min
Jun 15, 4:53 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Wilson37 min
Jun 15, 4:56 PM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Putnam, Smith49 min
Jun 15, 5:01 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White29 min
Jun 15, 5:18 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall27 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne37 min
Jun 15, 5:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Warren48 min
Jun 15, 5:29 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White31 min
Jun 15, 5:30 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Wayne45 min
Jun 15, 5:36 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam39 min
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall24 min
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall21 min
Jun 15, 5:54 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Van Buren, Warren51 min
Jun 15, 6:00 PM CDTSpecial Weather StatementOHXCumberland, White30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.